Third period on decapeptyl??: Hi All Hope... - Endometriosis UK

Endometriosis UK
48,853 members40,714 posts

Third period on decapeptyl??

Kangalou
Kangalou

Hi All

Hope you are all having a good day today.

I have just had my fourth monthly injection on decapeptyl - so completed just over 12 weeks on the treatment.

I think it’s helped in some ways - I had daily pain and that has died down to the point where I don’t have to take painkillers during the day for perhaps half the month (still take pregabalin and amitryptaline). The other days are much the same as before painwise - and seem to coincide with ovulation pain and period pain.

I had a really heavy bleed a couple of weeks after starting treatment, followed by a lighter one a month later. The lighter one was still just as painful. I was fairly sure that a third one was coming due to bad pain, increased bloating etc and I’ve been proven right. It seems to be light, but I don’t want to speak too soon!

Each time I’ve mentioned this to my gynae he has told me to keep taking the drug. I’m not sure I want to anymore. It’s not working and having done some research, I’m not sure about these drugs at all.

So, my question is, has anyone else experienced this? If so, what did you do?

You may also like...